# SDR ASAA2014021606861

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 8,266 hours, 2,360 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 6411211
- Condition: Damaged
- Location: Duct Overheat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DUCT OVERHEAT SWITCH OPS TEST IAW NG-23EO-07569-2,  FOUND OVERHEAT SWITCH DAMAGED.  ACFT GROUNDED.  REPLACED DUCT OVERHEAT SWITCH IAW AMM 21-61-05-400-801.   OPS TESTED IAW AMM 21-61-00-700-811-002.
